# SDR SWAA2025120442593

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8736J
- Make and model: Boeing 737-8
- Aircraft serial: 60228
- Aircraft time: 14,880 hours, 7,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.   REMOVED AND REPLACED FWD EMERGENCY EXIT BATTERY PACK IAW AMM 33-51-06. OPS TESTED GOOD.
